# SDR ASAA2018092876297

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,717 hours, 12,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC65AJ121S
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OVER DOOR EMERGENCY EXIT SIGN AND EMERGENCY EXIT LOCATOR SIGN WILL NOT ILLUMINATE. GROUNDED - YES. FOUND CONNECTOR D40044P LOOSE RECONNECTED CONNECTOR. OPS CHECKD PER B737-800 AMM 33-51-00. OPS CHECKED GOOD.
